Brufen Extra Strength Tablet is used for Joints pain, Muscles pain, Back pain, Headache, Pain in nerves, Pain in teeth and other conditions.
- Brufen Extra Strength Tablet contains Ibuprofen as an active ingredient.
- Brufen Extra Strength Tablet works by blocking the production of a prostaglandin that is released in the body during pain.
- Abbott Labs manufactures Brufen Extra Strength Tablet.
BRUFEN EXTRA STRENGTH TABLET USES
Brufen Extra Strength Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Muscles pain
- Back pain
- Pain in nerves
- Pain in teeth
BRUFEN EXTRA STRENGTH TABLET WORKING, MECHANISM OF ACTION AND PHARMACOLOGY
Brufen Extra Strength Tablet improves the patient’s condition by performing the following functions:
- Blocking the production of a prostaglandin that is released in the body during pain.
BRUFEN EXTRA STRENGTH TABLET – COMPOSITION AND ACTIVE INGREDIENTS
Brufen Extra Strength Tablet is composed of the following active ingredients (salts)
- Ibuprofen – 400Mg
BRUFEN EXTRA STRENGTH TABLET – SIDE-EFFECTS
The following is a list of possible side-effects that may occur from all constituting ingredients of Brufen Extra Strength Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Skin rash
- Bleeding from the skin or nose
- Abdominal pain
- Abnormal blood counts
- Severe skin reactions